The Free Boundary Value Problem of $\alpha $-Harmonic Maps Flow

Wanjun Ai , Jun Wang , Miaomiao Zhu

Communications in Mathematics and Statistics ›› 2026, Vol. 14 ›› Issue (5) : 785 -801.

PDF
Communications in Mathematics and Statistics ›› 2026, Vol. 14 ›› Issue (5) :785 -801. DOI: 10.1007/s40304-024-00399-1
Article
research-article
The Free Boundary Value Problem of $\alpha $-Harmonic Maps Flow
Author information +
History +
PDF

Abstract

We study the $\alpha $-harmonic map flow with free boundary for the Sacks–Uhlenbeck functional on a compact Riemann surface with smooth boundary and prove that this flow exists globally for smooth initial data and converges to an $\alpha $-harmonic map with free boundary as $t\rightarrow \infty $.

Keywords

$\alpha $-Harmonic map flow / Free boundary / Existence / 58E20 / 53C43 / 53C44

Cite this article

Download citation ▾
Wanjun Ai, Jun Wang, Miaomiao Zhu. The Free Boundary Value Problem of $\alpha $-Harmonic Maps Flow. Communications in Mathematics and Statistics, 2026, 14 (5) : 785-801 DOI:10.1007/s40304-024-00399-1

登录浏览全文

4963

注册一个新账户 忘记密码

References

[1]

Chang, K.-C.: Heat flow and boundary value problem for harmonic maps. Ann. Inst. H. Poincaré C Anal. Nonlinéaire 6(5), 363–395 (1989)

[2]

Eells JJrSampson JHHarmonic mappings of Riemannian manifolds. Am. J. Math., 1964, 86: 109-160.

[3]

Hamilton, R.S.: Harmonic maps of manifolds with boundary. In: Lecture Notes in Mathematics, vol. 471, p. 168. Springer, Berlin (1975)

[4]

Hong M-C, Yin HOn the Sacks-Uhlenbeck flow of Riemannian surfaces. Commun. Anal. Geom., 2013, 21(5): 917-955.

[5]

Ladyženskaja, O.A., Solonnikov, V.A., Ural’ceva, N.N.: Linear and quasilinear equations of parabolic type. In: Translations of Mathematical Monographs, vol. 23, p. 648. American Mathematical Society, Providence, RI (1968). Translated from the Russian by S. Smith

[6]

Li MHarmonic map heat flow with free boundary. Comment. Math. Helv., 1991, 66(2): 279-301.

[7]

Li JHeat flows and harmonic maps with a free boundary. Math. Z., 1994, 217(3): 487-495.

[8]

Solonnikov VAOn boundary value problems for linear parabolic systems of differential equations of general form. Trudy Mat. Inst. Steklov., 1965, 83: 3-163

[9]

Struwe, M.: Heat-flow methods for harmonic maps of surfaces and applications to free boundary problems. In: Partial Differential Equations (Rio de Janeiro, 1986). Lecture Notes in Mathematics, vol. 1324, pp. 293–319. Springer, Berlin (1988)

[10]

Struwe MOn the evolution of harmonic mappings of Riemannian surfaces. Comment. Math. Helv., 1985, 60(4): 558-581.

[11]

Struwe MOn the evolution of harmonic maps in higher dimensions. J. Differ. Geom., 1988, 28(3): 485-502.

[12]

Struwe MThe evolution of harmonic mappings with free boundaries. Manuscr. Math., 1991, 70(4): 373-384.

Rights & permissions

School of Mathematical Sciences, University of Science and Technology of China and Springer-Verlag GmbH Germany, part of Springer Nature

PDF

644

Accesses

0

Citation

Detail

Sections
Recommended

/

〈 〉